# SDR GTIA000194

- Difficulty date: May 4, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG - FLT 403 - EMERGENCY PATH LIGHTING FORWARD OF ROW 7 INOPERABLE.  COULD NOT DUPLICATE INOPERATIVE PATH LIGHTING.  SYSTEM OPS CHECKED NORMALLY IAW DC-9 MM 33-00. (X)
